# SDR UALA2009021300479

- Difficulty date: February 11, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N655UA
- Make and model: Boeing 767322
- Aircraft serial: 25393
- Aircraft time: 69,310 hours, 11,320 cycles
- Engine: Pwa PW4060
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHT BARS L905 AND L897 DO NOT FULLY ILLUMINATE.  REMOVED BAD LIGHT AND INSTALLED SERVICEABLE LIGHT BARS L905 AND L897 AT MID LT LAV AND CENTER PARTITION AND OPS CHECK GOOD.
